MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC403000
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that the enterprise2 4mmx30mm no tip (enc403000/8700152) ¿got jumped¿ into the hub and got deployed in the microcatheter (prowler select plus).No patient injury was reported.No additional information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The purpose of this mdr submission is to report the findings of the device investigation.The stent was damaged.The findings meets us regulatory reporting criteria.Information regarding patient weight, height, medical history, race, and ethnicity was not reported.A non-sterile enterprise2 4mmx30mm no tip was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and one strut of the stent was kinked, and the distal end of the delivery wire was stretched.Microscopic inspection revealed no broken struts on the stent nor other damages except for the kinked strut.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.The issue reported regarding the stent getting deployed is confirmed based on the detached condition of the stent.It is possible that in an effort to advance the stent through the microcatheter, excessive force was inadvertently applied which ultimately led to the stretched condition of the delivery wire and kinked strut of the stent.It is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: do not partially deploy the stent from the introducer.Confirm that the delivery wire does not move relative to the introducer during the removal of the cerenovus enterprise vascular reconstruction device and delivery system from the dispenser hoop.Confirm the tip of the delivery wire is entirely within the introducer.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20882532
Report Number3008114965-2024-01191
Device Sequence Number20808856
Product Code NJE
UDI-Device Identifier10886704075387
UDI-Public(01)10886704075387(17)260928(10)8700152
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2026
Device Catalogue NumberENC403000
Device Lot Number8700152
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Initial Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown